Journal of Heuristics logo Springer logo

Publisher: Springer

Related content
Volume 17, Number 1, February 2011

all issues

A heuristic method for non-homogeneous redundancy optimization of series-parallel multi-state systems
pp. 1-22(22)
Authors: Ouzineb, Mohamed; Nourelfath, Mustapha; Gendreau, Michel

Memetic algorithm for the antibandwidth maximization problem
pp. 39-60(22)
Authors: Bansal, Richa; Srivastava, Kamal

On the asymptotic behavior of subtour-patching heuristics in solving the TSP on permuted Monge matrices
pp. 61-96(36)
Authors: Deneko, Vladimir; Shabtay, Dvir; Steiner, George

all issues

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page